Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On $ p$-$ C\sp *$ summing operators


Author: Krzysztof Nowak
Journal: Proc. Amer. Math. Soc. 111 (1991), 657-662
MSC: Primary 47B10; Secondary 46L05
DOI: https://doi.org/10.1090/S0002-9939-1991-1034881-2
MathSciNet review: 1034881
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that every bounded linear operator $ T:A \to {C_p}(H)$ such that $ i \circ T:A \to B(H)$ is positive (where $ A$ is a unital $ {C^*}$-algebra, $ {C_p}(H)$ a Schatten class, $ i$ the identity map from $ {C_p}(H)$ into $ B(H)$ is $ p - {C^*}$ summing. This permits us to characterize $ p - {C^*}$ summing operators in some classes of multipliers.


References [Enhancements On Off] (What's this?)

  • [1] W. B. Arveson, Subalgebras of $ {C^*}$-algebras, Acta Math. 123 (1969), 141-224. MR 0253059 (40:6274)
  • [2] G. Bennet, Schur multipliers, Duke Math. J. 44 (1977), 603-639. MR 0493490 (58:12490)
  • [3] H. A. Dye and B. Russo, A note on unitary operators in $ {C^*}$-algebras, Duke Math. J. 33 (1966), 413-416. MR 0193530 (33:1750)
  • [4] U. Haagerup, The Grothendieck inequality for bilinear forms on $ {C^*}$-algebras, Adv. Math. 56 (1985), 93-110. MR 788936 (86j:46061)
  • [5] G. Pisier, Grothendieck's theorem for non commutative $ {C^*}$-algebras with an appendix on Grothendieck's constant, J. Funct. Anal. 29 (1978), 397-415. MR 512252 (80j:47027)
  • [6] R. Schatten, Norm Ideals of Completely Continuous Operators, Springer-Verlag, New York and Berlin, 1960. MR 0119112 (22:9878)
  • [7] B. Simon, Trace ideals and their applications, Lecture Notes Series 35, Cambridge Univ. Press, 1979. MR 541149 (80k:47048)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B10, 46L05

Retrieve articles in all journals with MSC: 47B10, 46L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1034881-2
Keywords: $ {C^*}$-summing operator, positive operator, Schatten class
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society